Please use this identifier to cite or link to this item:
Title: Conditions of angelic type in function spaces
Author: Barceló, Miguel
Canela Campos, Miguel Ángel
Keywords: Espais vectorials topològics
Linear topological spaces
Issue Date: 1986
Publisher: Universitat Autònoma de Barcelona
Abstract: This paper deals with a class of topological spaces in which α-compactness and compactness coincide and the tightness of a compact subset is less or equal than α, a being an infinite cardinal number. This class is a natural extension of the class of strictly angelic spaces, introduced by W . Govaerts . Sufficient conditions are given for a space of continuous functions to belong to this class, and some results on locally convex spaces are obtained as an application.
Note: Reproducció del document publicat a:
It is part of: Publicacions Matemàtiques, 1986, vol. 30, num. 1, p. 49-58
Related resource:
ISSN: 0214-1493
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
008692.pdf159.43 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.